Volume 22, Number 3
Previous Issue Next Issue

Sergio Amat, Sonia Busquier & Vicente Candela

J. Comp. Math., 22 (2004), pp. 341-346.

Preview Full PDF 238 3393 Abstract

Deren Han

J. Comp. Math., 22 (2004), pp. 347-360.

Preview Full PDF 228 3448 Abstract

Xiaohua Ding & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 361-370.

Preview Full PDF 220 3430 Abstract

Lishang Jiang & Min Dai

J. Comp. Math., 22 (2004), pp. 371-380.

Preview Full PDF 232 3472 Abstract

Dongsong Li & Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 381-388.

Preview Full PDF 281 3319 Abstract

Jijun Liu, Jin Cheng & G. Nakamura

J. Comp. Math., 22 (2004), pp. 389-402.

Preview Full PDF 210 3417 Abstract

V. Anil Kumar & B. Vishnu

J. Comp. Math., 22 (2004), pp. 403-406.

Preview Full PDF 243 3339 Abstract

Houde Han & Xin Wen

J. Comp. Math., 22 (2004), pp. 407-426.

Preview Full PDF 225 3349 Abstract

Musheng Wei

J. Comp. Math., 22 (2004), pp. 427-436.

Preview Full PDF 222 3309 Abstract

Wenbao Ai

J. Comp. Math., 22 (2004), pp. 437-446.

Preview Full PDF 237 3270 Abstract

Chengjian Zhang & Geng Sun

J. Comp. Math., 22 (2004), pp. 447-456.

Preview Full PDF 221 3414 Abstract

Zhongqing Wang & Benyu Guo

J. Comp. Math., 22 (2004), pp. 457-474.

Preview Full PDF 258 3448 Abstract

Chunjia Bi & Likang Li

J. Comp. Math., 22 (2004), pp. 475-488.

Preview Full PDF 224 3392 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard